# SDR DL73K010087

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 48,610 hours, 38,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE WEB OF THE LONGITUDINAL FLOORBEAM BETWEEN FS 700 AND 717.  THE WEB AND CHORDS WERE INSPECTED  AND REPAIRED PER S/B 737-57-1210 AT HMV.
